W.Y.C. Chen, R.L. Tang and A.F.Y. Zhao,
Derangement polynomials and excedances of type B,
Electron. J. Combin. 16(2) (2009) #R15.

Cited by

  1. S.H. Assaf, Cyclic derangements, Electron. J. Combin. 17 (2010) Research Paper 163, 14 pp.

  2. C.A. Athanasiadis, Gamma-positivity in combinatorics and geometry, arXiv:1711.05983.

  3. C.A. Athanasiadis, Edgewise subdivisions, local h-polynomials, and excedances in the Wreath product , SIAM J. Discrete Math. 28 (2014) 1479-1492.

  4. C.A. Athanasiadis and C. Savvidou, A symmetric unimodal decomposition of the derangement polynomial of type B, arXiv:1303.2302.

  5. C.A. Athanasiadis and C. Savvidou, The local h-vector of the cluster subdivision of a simplex, Sém. Lothar. Combin. 66 (2011/12) Art. B66c, 21 pp.

  6. E. Bagno, D. Garber, T. Mansour and R. Shwartz, Recursions for the flag-excedance number in colored permutations groups, Pure Math. Appl. 25 (2015) 1-18.

  7. W.Y.C. Chen and E.X.W. Xia, The ratio monotonicity of the q-derangement numbers, Discrete Math. 311 (2011) 393-397.

  8. H.K. Dey and S. Sivasubramanian, Gamma positivity of the excedance-based Eulerian polynomial in positive elements of classical Weyl groups, Ann. Combin. 24 (2020), 711每738.

  9. S.S. Fu, Z.S. Lin and J. Zeng, On two unimodal descent polynomials, Discrete Math. 341(9) (2018) 2616-2626.

  10. G. Gordon and E. McMahon, Moving faces to other places: Facet derangements, Amer. Math. Monthly 117 (2010) 865-880.

  11. J. Haglund and P.B. Zhang, Real-rootedness of variations of Eulerian polynomials, Adv. in Appl. Math. 109 (2019) 38-54.

  12. H.-K. Hwang, H.-H. Chern and G.-H. Duh, An asymptotic distribution theory for Eulerian recurrences with applications, arXiv:1807.01412.

  13. L.L. Liu, Continued fractions and the derangement polynomials of types A and B, Ars Combin. 125 (2016) 321-330.

  14. J. Ma, S.-M. Ma, Y.-N. Yeh and X. Zhu, The cycle descent statistic on permutations, Electron. J. Combin. 23(4) (2016) Paper 4.20, 24 pp.

  15. J. Ma, S.-M. Ma, J. YEH, and Y.-N. YEH, Eulerian Pairs and Eulerian Recurrence Systems, arXiv:2010.09513v1.

  16. S.-M. Ma, J. Ma, Y.-N. Yeh and B.-X. Zhu, Context-free grammars for several polynomials associated with Eulerian polynomials, Electron. J. Combin. 25 (2018) Paper 1.31, 17 pp.

  17. S.-M. Ma and Y.-N. Yeh, Eulerian polynomials, Stirling permutations of the second kind and perfect matchings, Electron. J. Combin. 24(4) (2017) Paper 4.27, 18 pp.

  18. P. Mongelli, Excedances in classical and affine Weyl groups, J. Combin. Theory Ser. A 120 (2013) 1216-1234.

  19. P. Mongelli, Signed excedance enumeration in classical and affine Weyl groups, J. Combin. Theory Ser. A 130 (2015) 129–149.

  20. H. Shin and J. Zeng, Symmetric unimodal expansions of excedances in colored permutations, European J. Combin. 52 (2016) part A, 174-196.

  21. S. Sivasubramanian, Signed excedance enumeration in the hyperoctahedral group, Electron. J. Combin. 21 (2014) Paper 2.10, 16 pp.

  22. 朱. 曳汐汕汕l汛羊耒, 弛汐老耒百汍糸而老牝百ες 耒羽羊汛牝汐牝老ε考汍牝ς, 考米η糸灰 百汐牝 汐羽汐老l牟米灰考灰 米汍而汐牟ε考汍肋糸, Ph.D. Thesis, 戎成早扣扛旬 扛式扣 扛式旭旬忖扣曳有曲扣式扛旬 旭式早戎旭扣曳有戍收扣旬 式成戍早次早, 2013.

  23. A.F.Y. Zhao, Excedance numbers for the permutations of type B, Electron. J. Combin. 20(2) (2013) Paper 28, 20 pp.